# SDR MASA200601722

- Difficulty date: June 29, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- Aircraft time: 21,809 hours, 17,714 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Transducer
- Part number: 45150340
- Part serial: 847
- Condition: Failed
- Location: Mach
- Part time: 9,269 hours, 7,980 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7379 IAD - STALL FAIL IN FLIGHT.  REPLACED THE NR 1 MACH TRANSDUCER.  TEST FLIGHT WAS SATISFACTORY.
